| Catalog Number |
0102L16 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foley catheter cap on inflation lumen came off.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The labeling is found to be adequate, and it states, instructions for use: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Insertion: 7.Inflate the balloon with pre-filled water syringe if included.A.If pre-filled syringe is not included, then use a slip tip/luer lock syringe to fill catheter balloon with sterile water.Do not use needle.B.Do not exceed recommended capacities as stated on the applicable labeling of the catheter.C.The chart below provides additional information on inflation volume and balloon size.D.Inflation volume incorporates the volume required to pass through lumen and fully inflate the specific balloon size.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that foley catheter cap on inflation lumen came off.